# SDR UALA2010090303254

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 55,808 hours, 20,199 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Failed
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MXP80111600U
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICROPHONE IN F/O O2 MASK INOP ON INTERCOM.  REPLACED OXYGEN MASK STOWAGE BOX, OPS OK.
